# SDR SIMA3452

- Difficulty date: December 10, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 307PBEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3136 - FLOOR PROXIMITY LIGHT AT ROW 11 IS INOPERATIVE.  MAINTENANCE REPLACED FLOOR LIGHT AT ROW 11BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
